Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 65, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 21, 2014, 6:08 PM EDT for Clinton County, Fayette County, Greene County, Ohio. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2014, 6:08 PM EDT (22:08 UTC)
- Expired
- May 21, 2014, 6:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Fayette County, OH, Greene County, OH
The radar
The Cincinnati radar (KILN), 32 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 6:27 PM EDT | HAIL 0.75 | 2 S Washington Court Ho, OH | 40 MPH WINDS AS WELL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
052
WUUS51 KILN 212208
SVRILN
OHC027-047-057-212245-
/O.NEW.KILN.SV.W.0065.140521T2208Z-140521T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
608 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO...
FAYETTE COUNTY IN CENTRAL OHIO...
NORTHEASTERN CLINTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 645 PM EDT.
* AT 604 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM BLOOMINGBURG TO BLOOMINGTON TO MIDDLETON
CORNER...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
* LOCATIONS IMPACTED INCLUDE...
SABINA...
WASHINGTON COURT HOUSE...
WILMINGTON...
IN ADDITION...MIDDLETON CORNER...BLOOMINGBURG...BLOOMINGTON...PORT
WILLIAM...LUMBERTON...JASPER MILLS...REESVILLE AND STAUNTON ARE NEAR
THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 50 AND 69...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3949 8329 3947 8329 3938 8337 3938 8384
3965 8390 3962 8367 3968 8337 3950 8327
TIME...MOT...LOC 2208Z 332DEG 25KT 3964 8335 3953 8363
3960 8392
HAIL...<0.75IN
WIND...60MPH
$$
SNYDER2 follow-up statements
709
WWUS51 KILN 212222
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT WED MAY 21 2014
OHC057-212232-
/O.CAN.KILN.SV.W.0065.000000T0000Z-140521T2245Z/
GREENE OH-
622 PM EDT WED MAY 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY HAS
BEEN CANCELLED...
THE SEVERE PORTION OF THE STORM HAS EXITED THE COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3938 8337 3938 8375 3955 8382 3955 8367
3968 8337 3951 8327
TIME...MOT...LOC 2222Z 332DEG 25KT 3955 8329 3944 8357
3951 8386
$$
OHC027-047-212245-
/O.CON.KILN.SV.W.0065.000000T0000Z-140521T2245Z/
CLINTON OH-FAYETTE OH-
622 PM EDT WED MAY 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR FAYETTE COUNTY IN CENTRAL OHIO...AND NORTHEASTERN CLINTON COUNTY
IN SOUTHWEST OHIO...
AT 618 PM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF BLOOMINGBURG
TO SABINA TO 9 MILES WEST OF BLOOMINGTON...MOVING SOUTHEAST AT 30
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF FAYETTE AND
NORTHEASTERN CLINTON COUNTIES...INCLUDING PLANO...ROCK MILLS...LEES
CREEK...GOOD HOPE...NEW MARTINSBURG AND NEW ANTIOCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3938 8337 3938 8375 3955 8382 3955 8367
3968 8337 3951 8327
TIME...MOT...LOC 2222Z 332DEG 25KT 3955 8329 3944 8357
3951 8386
HAIL...<0.75IN
WIND...60MPH
$$
SNYDER356
WWUS51 KILN 212243
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT WED MAY 21 2014
OHC027-047-212253-
/O.EXP.KILN.SV.W.0065.000000T0000Z-140521T2245Z/
CLINTON OH-FAYETTE OH-
643 PM EDT WED MAY 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY IN CENTRAL
OHIO...AND NORTHEASTERN CLINTON COUNTY IN SOUTHWEST OHIO WILL EXPIRE
AT 645 PM EDT...
THE STORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE STORMS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3938 8337 3938 8375 3955 8382 3955 8367
3968 8337 3952 8328
TIME...MOT...LOC 2243Z 332DEG 25KT 3942 8320 3931 8348
3938 8377
$$
SNYDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:30 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 21, 3:30 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 330 PM EDT WED MAY 21 2014 .SYNOPSIS... THUNDERSTORMS WILL OCCUR TONIGHT AHEAD OF A SOUTHWARD ADVANCING COLD FRONT WHICH WILL CROSS THE OHIO RIVER TOWARD SUNRISE. IN THE WAKE OF THIS FRONT...HIGH PRESSURE WILL THEN BRING FAIR WEATHER TO OUR AREA FOR THE REMAINDER OF THE WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SPLIT FLOW MID/UPR LEVEL FLOW PATTERN WITH CLOSED LOW OVER THE SW U.S. AND RIDGE FROM THE GULF STATES INTO THE LOWER MS VLY. BAND OF W-NWRLY MID LEVEL FLOW AROUND THE PERIPHERY OF THIS MID LEVEL RIDGE ACRS THE GREAT LAKES OHIO VALLEY. FLOW TO BECOME MORE NWRLY OVERNIGHT WITH SFC FRONT DROPPING SE THRU OHIO VALLEY LATE TONIGHT. MAIN CONVECTIVE ACTIVITY WILL OCCUR IN WARM SECTOR ASSOCIATED WITH WEAK PERTURBATION EMBEDDED IN THE FLOW MOVG THRU INDIANA. EXPECT AIRMASS TO CONTINUE TO DESTABILIZE WITH SFC TD/S IN THE MID/UPR 60S AND TEMPS AROUND 80...SUPPORTING MODERATE INSTBY WITH MLCAPE OF 1500-2500 J/KG. BEST INSTBY TO OCCR OVER SW. BULK SHEAR AROUND 30-35 KTS WILL HELP ORGANIZE STORMS. EXPECT INITIAL GENESIS REGION OVER NRN INDIANA INTO WEST CENTRAL OHIO WITH STORMS DROPPING SE THRU ILNS FA DURG AFTN/EVE HOURS. LOOKING AT THE POTENTIAL FOR SEVERE WEATHER MAIN TIMING INDICATED FROM CONVECTIVE ENABLING MODELS WILL BE THRU 9 PM. ILN/S 17Z SOUNDING SHOWS DECAPE VALUE AROUND 1000 J/KG IN RESPONSE TO MID LEVEL DRY AIR. THEREFORE DAMAGING WINDS WILL BE A THREAT INTO EARLY EVENING. GIVEN WBZ HEIGHT AND INSTBY...LARGE HAIL WILL ALSO BE A THREAT. A BRIEF TORNADO CAN NOT BE RULED OUT EARLY WITH SUPERCELLS BEFORE STORMS EVOLVE INTO A LINE. HAVE BUMPED POPS UP TO CATEGORICAL INTO THE EARLY EVENING AND THEN DIMINISH THESE POPS FROM NW TO SE OVERNIGHT. COOLER AND DRIER AIR WILL BEGIN TO FILER IN FROM THE NW LATE TONIGHT WITH LOWS RANGING FROM THE UPPER 50S NW TO THE LOWER/MID 60S SE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... SPLIT FLOW MID/UPR LEVEL FLOW PATTERN WITH CLOSED LOW OVER THE SW U.S. AND RIDGE OVER THE GULF STATES. BAND OF W-NWRLY MID LEVEL FLOW TO BECOME MORE NWRLY. FRONT NEAR OHIO RIVER EARLY ON THURSDAY WILL SLIP SOUTH OF THE REGION. MOST OF THE CWA WILL BE RAIN FREE BY DAYBREAK...WILL ONLY KEEP SLIGHT CHC OF PRECIP VERY EARLY THURSDAY. NORTHWESTERLY FLOW WILL BRING DRIER AIR INTO THE REGION WITH SEASONABLE TEMPERATURES AND FAIR WEATHER. EXPECT THURSDAYS HIGHS TO RANGE FROM THE LOWER 70S NW TO NEAR 80 SE. SFC HIGH HIGH PRESSURE WILL SLOWLY BUILD SOUTHEAST BECOMING CENTERED OVER THE REGION BY THE END OF THE WEEK. SURFACE WINDS WILL REMAIN NORTHWESTERLY THURSDAY NIGHT WITH SKIES BECOMING MOSTLY CLEAR. THURSDAY NIGHTS LOWS TO RANGE FROM THE UPPER 40S NW TO THE LOWER 50S SE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... SURFACE HIGH PRESSURE TRAVELING ON A NORTHWEST UPPER FLOW SHOULD KEEP DRY CONDITIONS OVER THE REGION SATURDAY AND SUNDAY. THOUGH MAJOR WEATHER MAKING SYSTEMS AND LARGE SCALE FORCING WILL BE ABSENT...A MORE UNSETTLED PATTERN WILL EMERGE ON MONDAY AND TUESDAY...WHEN MID LEVEL SHORTWAVE ENERGY MOVING OVER AN UNSTABLE AIRMASS WILL PRODUCE A CHANCE OF THUNDERSTORMS. THUNDERSTORMS CHANCES MAY BE ENHANCED ON WEDNESDAY DUE TO INCREASED INSTABILITY UNDER AN UPPER TROUGH. TEMPERATURE REGIME WILL FEATURE A WARMING TREND. HIGHS WILL START OUT IN THE MID 70S SATURDAY AS THE HIGH MOVES IN...BEFORE RISING WELL INTO THE 80S BY TUESDAY UNDER WARM ADVECTION IN THE RETURN FLOW BEHIND THE HIGH CENTER. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON NEAR THE NORTHERN TAF SITES IN AN AXIS OF LOW LEVEL CONVERGENCE. ONCE THIS CONVECTION GETS GOING...IT SHOULD DEVELOP INTO A BROKEN LINEAR STRUCTURE AS IT MOVES SOUTHEAST THROUGH THE TAF SITES AS IT FEEDS ON A MOIST AND UNSTABLE AIRMASS. THUNDERSTORMS WILL BE CAPABLE OF CONTAINING DAMAGING WINDS AND LARGE HAIL WITH BRIEF MVFR TO IFR VISIBILITIES. ONLY GENERIC MVFR CONDITIONS WITH THUNDERSTORMS HAVE BEEN PLACED IN THE TAFS ATTM...ALLOWING SHORT TERM RADAR TRENDS DICTATE THE POTENTIAL FOR DETAILS AND AMENDMENTS. FOR TONIGHT...MAIN CONVECTION SHOULD BE PUSHING SOUTH OF THE OHIO RIVER. A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST. IT APPEARS THAT THE FORCING WITH THE FRONT ITSELF WILL BE WEAK AT BEST AND MOST CONVECTION IS EXPECTED TO WANE ACRS THE REGION THIS EVENING WITH DECREASING INSTABILITY. SKIES WILL LIKELY GO PARTLY CLOUDY OVERNIGHT AND WITH RECENT RAINFALL...SOME MVFR TO LOCALLY IFR MIST MAY DEVELOP. THE FOG POTENTIAL WILL BE PARTICULARLY HIGHER ACRS THE SRN TAF SITES WHERE FRONTAL PASSAGE WILL NOT OCCUR UNTIL NEAR OR AFTER SUNRISE. ON THURSDAY...FRONT PUSHES SOUTH OF THE REGION. CAA BEHIND THE FRONT ALONG WITH 850 MB MOISTURE WILL EVENTUALLY ALLOW A BROKEN CUMULUS DECK TO DEVELOP. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...CONIGLIO AVIATION...HICKMAN
Hazardous weather outlook, May 21, 3:23 AM EDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 323 AM EDT WED MAY 21 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-220730- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 323 AM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.
In the hours before
Local storm report, May 21, 5:36 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
536 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 WNW TIPP CITY 39.99N 84.26W
05/21/2014 E1.00 INCH MIAMI OH TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL ON NASHVILLE RD WEST OF I-75.
&&
KURZLocal storm report, May 21, 5:39 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
539 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL WESTVILLE 40.11N 83.84W
05/21/2014 E2.00 INCH CHAMPAIGN OH PUBLIC
TIME ESTIMATED FROM RADAR.
&&
KURZLocal storm report, May 21, 5:50 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL TIPP CITY 39.96N 84.18W
05/21/2014 M1.00 INCH MIAMI OH AMATEUR RADIO
ALSO 50 MPH MEASURED WINDS.
&&
KURZLocal storm report, May 21, 5:58 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM FLOOD SPRINGFIELD 39.93N 83.81W
05/21/2014 CLARK OH PUBLIC
FLOODING DERE RD AREA
0542 PM HAIL GREENVILLE 40.10N 84.62W
05/21/2014 E1.00 INCH DARKE OH TRAINED SPOTTER
&&
HUGHESLocal storm report, May 21, 5:59 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL HUBER HEIGHTS 39.86N 84.11W
05/21/2014 E0.75 INCH MONTGOMERY OH TRAINED SPOTTER
&&
HUGHESLocal storm report, May 21, 6:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
607 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL HUBER HEIGHTS 39.86N 84.11W
05/21/2014 E0.50 INCH MONTGOMERY OH TRAINED SPOTTER
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:00 AM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 30 min |
| May 21, 2:31 AM EDT | Special Weather Statement | ILN | Hardin, Logan | 29 min |
| May 21, 3:00 AM EDT | Special Weather Statement | ILN | Delaware, Union | 30 min |
| May 21, 3:28 AM EDT | Special Weather Statement | ILN | Delaware | 32 min |
| May 21, 3:58 AM EDT | Special Weather Statement | ILN | Licking | 32 min |
| May 21, 9:03 AM EDT | Special Weather Statement | ILN | Mercer | 27 min |
| May 21, 11:32 AM EDT | Special Weather Statement | ILN | Logan, Union | 28 min |
| May 21, 3:01 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| May 21, 3:17 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Shelby | 43 min |
| May 21, 3:32 PM EDT | Special Weather Statement | ILN | Mercer | 28 min |
| May 21, 3:39 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 51 min |
| May 21, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan | 45 min |
| May 21, 4:05 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Union | 40 min |
| May 21, 4:12 PM EDT | Special Weather Statement | ILN | Shelby | 33 min |
| May 21, 4:13 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark | 47 min |
| May 21, 4:30 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Shelby | 3 hr |
| May 21, 4:33 PM EDT | Special Weather Statement | ILN | Union | 27 min |
| May 21, 4:35 PM EDT | Special Weather Statement | ILN | Miami | 25 min |
| May 21, 4:46 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 3 hr |
| May 21, 4:50 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 40 min |
| May 21, 4:55 PM EDT | Tornado Warning | ILN | Clark | 20 min |
| May 21, 4:56 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark | 3 hr |
| May 21, 4:59 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark | 46 min |
| May 21, 5:17 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery | 43 min |
| May 21, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery | 52 min |
| May 21, 5:28 PM EDT | Special Weather Statement | ILN | Darke | 32 min |
| May 21, 5:29 PM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery | 3 hr |
| May 21, 5:32 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Madison | 43 min |
| May 21, 5:35 PM EDT | Special Weather Statement | ILN | Union | 25 min |
| May 21, 5:43 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 32 min |
| May 21, 5:50 PM EDT | Areal Flood Advisory | ILN | Darke | 3 hr |
| May 21, 6:13 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Madison, Pickaway, Ross | 3 hr |
| May 21, 6:14 PM EDT | Special Weather Statement | ILN | Darke, Miami | 31 min |
| May 21, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery | 41 min |
| May 21, 6:22 PM EDT | Flash Flood Warning | ILN | Miami, Montgomery | 6 hr |
| May 21, 6:32 PM EDT | Special Weather Statement | ILN | Ross | 28 min |
| May 21, 6:33 PM EDT | Flash Flood Warning | ILN | Clark, Greene | 6 hr |
| May 21, 6:42 PM EDT | Severe Thunderstorm Warning | ILN | Greene | 33 min |
| May 21, 6:55 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 35 min |
| May 21, 6:56 PM EDT | Flash Flood Warning | ILN | Champaign, Clark, Miami | 3 hr |
| May 21, 7:00 PM EDT | Special Weather Statement | ILN | Miami | 30 min |
| May 21, 7:07 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Ross | 3 hr |
| May 21, 7:17 PM EDT | Special Weather Statement | ILN | Miami | 43 min |
| May 21, 7:19 PM EDT | Flash Flood Watch | ILN | Adams, Champaign, Clark, Clinton, Fayette, Greene and 9 more | 5 hr |
| May 21, 7:19 PM EDT | Special Weather Statement | ILN | Highland | 26 min |
| May 21, 7:23 PM EDT | Special Weather Statement | ILN | Greene | 37 min |
| May 21, 7:35 PM EDT | Areal Flood Advisory | ILN | Adams, Highland, Pike, Scioto | 3 hr |
| May 21, 7:43 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| May 21, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Greene | 30 min |
| May 21, 7:57 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.